Advanced search
1 file | 1.10 MB Add to list

New bounds for exponential sums with a non-degenerate phase polynomial

Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.10 MB

Citation

Please use this url to cite or link to this publication:

MLA
Castryck, Wouter, and Kien Huu Nguyen. “New Bounds for Exponential Sums with a Non-degenerate Phase Polynomial.” JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 130 (2019): 93–111. Print.
APA
Castryck, W., & Nguyen, K. H. (2019). New bounds for exponential sums with a non-degenerate phase polynomial. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 130, 93–111.
Chicago author-date
Castryck, Wouter, and Kien Huu Nguyen. 2019. “New Bounds for Exponential Sums with a Non-degenerate Phase Polynomial.” Journal De Mathematiques Pures Et Appliquees 130: 93–111.
Chicago author-date (all authors)
Castryck, Wouter, and Kien Huu Nguyen. 2019. “New Bounds for Exponential Sums with a Non-degenerate Phase Polynomial.” Journal De Mathematiques Pures Et Appliquees 130: 93–111.
Vancouver
1.
Castryck W, Nguyen KH. New bounds for exponential sums with a non-degenerate phase polynomial. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES. 2019;130:93–111.
IEEE
[1]
W. Castryck and K. H. Nguyen, “New bounds for exponential sums with a non-degenerate phase polynomial,” JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, vol. 130, pp. 93–111, 2019.
@article{8619038,
  author       = {Castryck, Wouter and Nguyen, Kien Huu},
  issn         = {0021-7824},
  journal      = {JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES},
  language     = {eng},
  pages        = {93--111},
  title        = {New bounds for exponential sums with a non-degenerate phase polynomial},
  url          = {http://dx.doi.org/10.1016/j.matpur.2019.01.015},
  volume       = {130},
  year         = {2019},
}

Altmetric
View in Altmetric